# SDR IPXA2025072377856

- Difficulty date: July 5, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,060 hours, 25,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N755328
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER RT WTB TEE-CHORD BETWEEN BS 1037 - 1060,  RBL 65, HAS EXFOLIATION ON UPPER SURFACE.
